Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i7.20
pages 7-24

Numerical Study of the Stability of Composite Materials on Computers of Hybrid Architecture

Alexander N. Khimich
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Vladimir А. Dekret
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kiev
Alexander V. Popov
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev
Aleksei V. Chistyakov
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRACT

The problem of numerical investigation of the stability of composite materials under compression along the reinforced elements using multicore computers with graphic processors is considered. The problem of the three-dimensional theory of stability of composites with the using the "finite-size fibers" model and mathematical methods for its solution are presented. A hybrid algorithm for solving a particular generalized eigenvalue problem for band matrices is proposed.

REFERENCES

  1. https://www.top500.org/Lists/2017/11/.

  2. Nemnyugin S.A., Stesik O.L., Parallel programming for multiprocessor computing systems [in Russian], BHV-Petersburg, SPb, 2002.

  3. Boreskov A.V., Kharlamov A.A., Fundamentals of working with CUDA technology [in Russian], DMK Press, Moscow, 2010.

  4. Guz A.N., Bases of the three-dimensional theory of stability of deformable bodies [in Russian], Vishcha school, Kiev, 1986.

  5. Guz A.N., Fundamentals of the three-dimensional theory of stability of deformable bodies, Heidelberg, Berlin, New York, Springer, 1999.

  6. Guz A.N., Dekret V.A., Short fiber model in the theory of stability of composites [in Russian], Lambert Acad. Publ., Saarbruecken, 2015.

  7. Guz A.N., Mechanics of fracture of composite materials under compression [in Russian], Naukova dumka, Kiev, 1990.

  8. Kokhanenko Yu.V., Numerical study of three-dimensional stability problems for laminated and ribbon-reinforced composites, Int. Appl. Mech., 2001, 37, No. 3, 317–345.

  9. Guz A.N., Kokhanenko Yu.V., Numerical solution of problems of the three-dimensional theory of stability of elastic bodies, Prikladnaya mekhanika, 2004, 40, No. 11, 117–126.

  10. Guz A.N., Dekret V.A., Kokhanenko Yu.V., Solution of plane problems of the three-dimensional problems stability of a ribbon-reinforced composite, Int. Appl. Mech., 2000, 36, No. 10, 1317–1328.

  11. Guz A.N., Dekret V.A., Interaction of two parallel short fibers in the matrix at loss of stability, Computer Modeling in Engineering & Sciences, 2006, 13, No. 3, 165–170.

  12. Guz A.N., Dekret V.A., On two models in the three-dimensional theory of stability of composites, Int. Appl. Mech., 2008, 44, No. 8, 839–854.

  13. Guz A.N., Dekret V.A., Stability loss in nanotube reinforced composites, Computer Modeling in Engineering & Sciences, 2009, 42, No. 1, 69-80.

  14. Guz A.N., Dekret V.A., Stability problem of composite material reinforced by periodical row of short fibers, Ibid., 2009, 42, No. 3, 177–186.

  15. Parlett B., Symmetric eigenvalue problem. Numerical methods [Russian translation], Mir, Moscow, 1983.

  16. Khimich A.N., Molchanov I.N., Popov A.V., Chistyakova T.V., Yakovlev M.F., Parallel algorithms for solving problems of computational mathematics [in Russian], Naukova dumka, Kiev, 2008.

  17. Khimich A.N., Popov A.V., Chistyakov A.V., Hybrid algorithms for solving the algebraic eigenvalue problem with sparse matrices, Kibernetika i sistemnyi analiz, 2017, 53, No. 6, 132–146.

  18. Khimich A.N., Baranov A.Yu., Hybrid algorithm for solving linear systems with band matrices by direct methods, Kompyuternaya matematika, 2013, 2, 80–87.

  19. Khimich A.N., Molchanov I.N., Mova V.I., Nikolaychuk O.O., Popov O.V., Chistyakova T.V., Yakovlev M.F., Tulchinskiy V.G., Yushchenko R.A., Intellectual personal supercomputer for solving scientific and technical problems, Nauka i innovatsii, 2016, 12.

  20. https://www.mathworks.com/products/matlab-online.html.

  21. https://www.intel.com/content/www/us/en/products/processors/xeon-phi.

  22. Chistyakov A.V., On some features of the solution of the algebraic eigenvalue problem on parallel computers with Intel Xeon Phi processors, Proceedings of the International Scientific Conference “Modern Informatics: Problems, Achievements and Developm.


Articles with similar content:

TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 1: INITIAL BOUNDARY-VALUE PROBLEMS AND EXACT ABSORBING CONDITIONS FOR THE RECTANGULAR FLOQUET CHANNEL
Telecommunications and Radio Engineering, Vol.71, 2012, issue 19
L. G. Velychko, A.A. Kryvchikova, Yurii Konstantinovich Sirenko
An Approach to Forming Optimal Design Structures on the Basis of the Ranking Method of Solving Nonlinear Boolean Equations
Journal of Automation and Information Sciences, Vol.43, 2011, issue 10
Sergey V. Minukhin, Sergey V. Listrovoy
Formation of the Attribute Space for Wavelet-Transformation-Based Recognition of Complex Radio Signals
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
A. S. Sizov, T. A. Mirtalibov, D. P. Bessonov
CONCEPTUAL DESIGN OF A RADAR STATION WITH ANTENNA APERTURE SYNTHESIS (AAS) ON AN AIRBORNE CARRIER "FROM THE FIRST PRINCIPLES"
Journal of Radio Electronics, Vol.1, 2012, issue 1
A. E. Rassadin
On a Certain Approach to the Solution of the Dependence Reconstruction Problem in the Class of Piecewise-Linear Functions
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Oleg V. Babak